# SDR C2XA97IA146

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3768 - PILOT REPORTED DURING CLIMB, LEFT GEAR DID NOT RETRACT.  THE ACFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN GEAR, INBOARD FORWARD DOOR LATCH WORN NOT ALLOWING DOOR TO FULLY ENGAGE THE SEQUENCE VALVE.  THE DOOR LATCH WAS REPLACED AND ACFT WAS RETURNED TO SERVICE. (X)
